# SDR COEA2019022825805

- Difficulty date: February 28, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 37,203 hours, 40,297 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 162B63160
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 193437 NR 500065 HEAVY CHECK COE/MINOR REPAIR: FUEL PANEL 523GT HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED PANEL WITH OEM.
